MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 67PFSS45
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that upon opening when the therapist attempted to inflate the pilot balloon during a pre-use check the balloon was not inflating.No patient injury or clinical affects was reported.
 
Additional Manufacturer Narrative
Other, other text: d3, g1, and g2 email is: (b)(6) h6 - evaluation codes: updated device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16612860
Report Number3012307300-2023-03019
Device Sequence Number20066547
Product Code JOH
UDI-Device Identifier10351688518705
UDI-Public10351688518705
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67PFSS45
Device Catalogue Number67PFSS45
Device Lot Number4283231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer12/05/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown